39 months + 4 days

I promised to post a photo if the problem persists.
Here you go.
My eyes are voluntarily closed.
(They aren’t swollen shut.)
TSW39 - Eyes
It’s been like this since the first week of November.

Not totally sure how long the situation will last but I’m starting to get tired of this look and everyone asking me if I’m okay.

It’s a bit tender and dry and looks burnt but never gets itchy.
Also a bit worried as the monthly cycle is about to occur and my condition usually dips for the duration. Ugh.

My Christmas wish this year…
Advertisements

2 thoughts on “39 months + 4 days

  1. Reading your post about having a relapse at this point makes me wonder if maybe you have, unknowingly, been exposed to corticosteroids.

    Are you maybe using a steroid inhaler for asthma?

    When I was first going through my withdrawal, I was seeing a TCM doctor….at some point he recommended 999 Pi Yan Ping ointment…which contains the corticosteroid, Dexamethasone. My doctor was unaware of this.

    http://www.chinesenaturalherbs.com/index.php/product/999-pi-yan-ping-itch-relief-ointment/

    Or perhaps you have been exposed to steroids in some cosmetic? If you google “steroids in cosmetics” you will find some interesting articles, such as…

    http://www.sciencedirect.com/science/article/pii/S0379073811001137

    1. Hi Ann,

      Thanks for your messages. Yes. I used to use a type of ‘herbal’ cream a TCM doctor gave to me. Turns out it had steroids in it. I documented this in one of my earlier posts. And thanks for the journal. Lots of media outlets have reported that Korean cosmetics have topical steroids as ingredients. =(

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s